Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had nasal polyps, taking tabs, smoke, drink alcohol. What could be cause of loss of singing ability?

i cant sing like voice is not loud enough. if i try to sing louder it cracks up. I had nasal polyps for 2 years and was taking levosiz and xaria tabs.for some time. i also used to smoke pot @ 3 joints per day until a month back when i stopped and started eating it. I also drink alchohol on weekends only @ 2 pegs a sitting.What could be the cause of the loss of my singing ability? I love singing in church and its embarrasing when i cant start the hymn audibly enough.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
As you are having habit of smoke pot, among this situation any change of voice requires evaluation of your case.
There might have possibility of having polyp or some swelling on vocal cord giving change of voice.
Consult ENT specialist and get examined physically and with Laryngoscopy to rule out any pathology in your throat.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor